i've had chronic migraines for a few years now. Recently i've had this really bad migraine for over a month. Received a shot from my doctor, didn't help. Then was prescribed imitrex, didn't work. My doctor now is prescribing me nortriptyline but i am nervous to take it because bipolarness runs in my moms side of the family and I don't want it to trigger anything. Has anyone reported any side effects like this from this medication?
Hello meaganleis. I don't believe you need to worry. I seriously doubt that taking Nortriptyline is going to set off a manic high or low episode since you've not been diagnosed as being bi-polar or suffering from depression. I hope the drug does help you with the migraines. Good health and wishes to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 2 answers
Posted 8 Nov 2011 • 1 answer
Posted 31 Mar 2012 • 2 answers
Posted 28 Oct 2015 • 0 answers
Posted 12 Dec 2015 • 2 answers